Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 34, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Apr 21, 2007, 10:35 PM CDT for Brookings County, South Dakota. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2007, 10:35 PM CDT (03:35 UTC)
- Expired
- Apr 21, 2007, 11:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Brookings County, SD
The radar
The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 10:53 PM CDT | HAIL 1 | Bruce, SD | |
| Apr 21, 10:54 PM CDT | HAIL 0.88 | Bruce, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 21, 10:34 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 220335 SVRFSD SDC011-220415- /O.NEW.KFSD.SV.W.0034.070422T0335Z-070422T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1035 PM CDT SAT APR 21 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA * UNTIL 1115 PM CDT * AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF BRUCE TO 5 MILES WEST OF SINAI...OR ALONG A LINE EXTENDING FROM 15 MILES WEST OF ESTELLINE TO 17 MILES NORTH OF MADISON...MOVING NORTHEAST AT 45 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... VOLGA AROUND 1045 PM CDT... BROOKINGS AROUND 1050 PM CDT... BRUCE AROUND 1055 PM CDT... LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679 $$ BT
3 follow-up statements
000 WWUS53 KFSD 220350 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1050 PM CDT SAT APR 21 2007 SDC011-220415- /O.CON.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/ BROOKINGS SD- 1050 PM CDT SAT APR 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN BROOKINGS COUNTY... AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BRUCE TO 4 MILES NORTH OF VOLGA...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF ESTELLINE TO 9 MILES NORTHWEST OF BROOKINGS...MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... BRUCE AROUND 1055 PM CDT... THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679 $$ BT
000 WWUS53 KFSD 220358 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1058 PM CDT SAT APR 21 2007 SDC011-220415- /O.CON.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/ BROOKINGS SD- 1058 PM CDT SAT APR 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WESTERN BROOKINGS COUNTY... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF BRUCE TO BRUCE...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF ESTELLINE TO 9 MILES NORTHWEST OF BROOKINGS...MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... RURAL BROOKINGS COUNTY THROUGH 1110 PM CDT AT 1054 PM...NICKEL SIZED HAIL WAS REPORTED BY TRAINED WEATHER SPOTTERS IN BRUCE. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679 $$ BT
000 WWUS53 KFSD 220409 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1108 PM CDT SAT APR 21 2007 SDC011-220418- /O.EXP.KFSD.SV.W.0034.000000T0000Z-070422T0415Z/ BROOKINGS SD- 1108 PM CDT SAT APR 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BROOKINGS COUNTY EXPIRES AT 1115 PM CDT... THE STORM HAS EXITED THE COUNTY. LAT...LON 4454 9712 4420 9712 4421 9676 4455 9679 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:00 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 21, 10:00 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1000 PM CDT SAT APR 21 2007 .DISCUSSION... WIND ADVY HAS BEEN ALLOWED TO EXPIRE AS THE SLY WINDS ARE BLO CRITERIA THRU THE ERN CWFA. QUICK GLANCE AT THE 00Z NAM HAS SLOWED THE PROGRESSION OF THE CONVECTION DOWN EVEN MORE ON SUNDAY. HOWEVER MANY TIMES THE CONVECTION WILL SELF PROPAGATE EWD QUICKER THAN WHAT THE MODELS SHOW DUE TO NMRS OUTFLOW BNDRYS DEVELOPING ON THE E SIDE OF THE LINES. ONLY SLIGHTLY ALTERED THE PROGRESSION A BIT EWD TO SLOW THE CONVECTIVE LINE DOWN A BIT. && .AVIATION... THUNDERSTORM ACTIVITY WILL BE FOUND OVER SOUTH CENTRAL AND EAST CENTRAL SOUTH DAKOTA THROUGH THE NIGHT ALONG AND BEHIND A COLD FRONT. THIS ACTIVITY WILL INCH EASTWARD TOWARD THE KFSD AREA BY AROUND 09Z...AND NOT IN THE KSUX AREA UNTIL SUNDAY. WATCH FOR BRIEF MVFR TO IFR CONDS IN ANY TS ACTIVITY. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. && MJF
Hazardous weather outlook, Apr 21, 12:00 PM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1200 PM CDT SAT APR 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1200 PM CDT SAT APR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP IN SOUTH CENTRAL SOUTH DAKOTA VERY LATE THIS AFTERNOON AND EARLY THIS EVENING...THEN PROGRESS SLOWLY EASTWARD TOWARDS THE JAMES RIVER VALLEY. A FEW OF THESE STORMS COULD BE SEVERE...WITH HAIL TO THE SIZE OF HALF DOLLARS...WIND GUSTS TO 60 MPH AND ISOLATED TORNADOES. THESE STORMS WILL LIKELY LIFT NORTHEAST INTO NORTHEAST SOUTH DAKOTA DURING THE EVENING. BEYOND THIS...ANOTHER AREA OF RAIN AND THUNDERSTORMS SHOULD DEVELOP OVER SOUTHERN NEBRASKA AND LIFT NORTH INTO THE AREA LATE TONIGHT AND DURING THE DAY ON SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. FLOODING... THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY THIS EVENING WILL LIKELY PRODUCE VERY HEAVY RAIN AT TIMES...POSSIBLY AN INCH AND A HALF AN HOUR UNDER THE STRONGEST STORMS. WIND AND FOG... SOUTH WINDS WILL CONTINUE TO INCREASE THROUGHOUT THE AFTERNOON...TOPPING OUT AT 30 TO 40 MPH LATER THIS AFTERNOON AND EVENING. A FEW GUSTS COULD CLIMB TO AROUND 50 MPH BETWEEN 500 PM CDT AND 800 PM CDT...ESPECIALLY NEAR THE INTERSTATE 29 CORRIDOR AND ALONG THE BUFFALO RIDGE. FIRE DANGER... VERY STRONG WINDS...TEMPERATURES IN THE MID 70S AND AFTERNOON RELATIVE HUMIDITIES NEAR 40 PERCENT WILL PRODUCE A VERY HIGH FIRE DANGER OVER PARTS OF NORTHWEST IOWA AND SOUTHWEST MINNESOTA TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BROAD AREA OF RAIN AND THUNDERSTORMS WILL MOVE NORTH INTO THE AREA ON SUNDAY MORNING...PRODUCING SOME AREAS OF HEAVY RAINFALL...BUT SEVERE WEATHER IS UNLIKELY. BY LATE AFTERNOON...A FEW THUNDERSTORMS COULD REDEVELOP OVER NORTHWEST IOWA...WITH A FEW SEVERE STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM IN AREAS WEST OF THE JAMES RIVER. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 21, 9:31 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
931 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 9 S KIMBALL 43.62N 98.96W
04/21/2007 E0.75 INCH BRULE SD PUBLIC
&&
HEITKAMPLocal storm report, Apr 21, 9:51 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL CARTHAGE 44.17N 97.71W
04/21/2007 E0.75 INCH MINER SD TRAINED SPOTTER
&&
TRMLocal storm report, Apr 21, 9:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 5 NNW FEDORA 44.08N 97.83W
04/21/2007 E0.88 INCH MINER SD TRAINED SPOTTER
&&
TRMLocal storm report, Apr 21, 10:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 3 WNW MITCHELL 43.75N 98.09W
04/21/2007 M1.00 INCH DAVISON SD TRAINED SPOTTER
&&
TRMLocal storm report, Apr 21, 10:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 6 NE DIXON 43.44N 99.39W
04/21/2007 E0.88 INCH GREGORY SD PUBLIC
0655 PM HAIL 17 S PUKWANA 43.53N 99.18W
04/21/2007 E0.75 INCH BRULE SD TRAINED SPOTTER
0710 PM HAIL 9 S PUKWANA 43.65N 99.18W
04/21/2007 E2.75 INCH BRULE SD LAW ENFORCEMENT
0714 PM HAIL 9 WSW STICKNEY 43.54N 98.60W
04/21/2007 E0.75 INCH AURORA SD TRAINED SPOTTER
0718 PM HAIL 5 W PLANKINTON 43.72N 98.58W
04/21/2007 E0.75 INCH AURORA SD TRAINED SPOTTER
0720 PM HAIL 11 S PUKWANA 43.62N 99.18W
04/21/2007 E2.00 INCH BRULE SD LAW ENFORCEMENT
OFFICER CALLED IN TO SHERIFFS OFFICE WITH PLUM SIZED
HAIL.
0730 PM HAIL GREGORY 43.23N 99.43W
04/21/2007 E1.00 INCH GREGORY SD TRAINED SPOTTER
0733 PM HAIL KIMBALL 43.75N 98.96W
04/21/2007 E0.75 INCH BRULE SD TRAINED SPOTTER
0741 PM HAIL 13 WNW PLATTE 43.46N 99.08W
04/21/2007 E0.88 INCH CHARLES MIX SD TRAINED SPOTTER
0748 PM TORNADO 4 SE PLANKINTON 43.67N 98.43W
04/21/2007 AURORA SD TRAINED SPOTTER
0758 PM HAIL 15 S PUKWANA 43.56N 99.18W
04/21/2007 E0.88 INCH BRULE SD EMERGENCY MNGR
0800 PM HAIL 2 N BURKE 43.21N 99.29W
04/21/2007 E2.50 INCH GREGORY SD TRAINED SPOTTER
IN ADDITION TO TENNIS BALL SIZED HAIL, STRONG WINDS BROKE
A WHOLE WINDOW OUT.
0808 PM HAIL BURKE 43.18N 99.29W
04/21/2007 E2.50 INCH GREGORY SD LAW ENFORCEMENT
GROUND IS WHITE FROM BURKE TO 8 MILES NORTH OF BURKE.
0808 PM HAIL 6 S PUKWANA 43.69N 99.18W
04/21/2007 E1.75 INCH BRULE SD EMERGENCY MNGR
0808 PM HAIL 6 S PUKWANA 43.69N 99.18W
04/21/2007 E1.75 INCH BRULE SD AMATEUR RADIO
0809 PM HAIL 1 S WOONSOCKET 44.04N 98.27W
04/21/2007 E2.75 INCH SANBORN SD EMERGENCY MNGR
0825 PM HAIL 6 W PLATTE 43.39N 98.96W
04/21/2007 E1.00 INCH CHARLES MIX SD TRAINED SPOTTER
QUITE A BIT OF HAIL FROM 825 TO 828 PM.
0831 PM HAIL 6 S CAVOUR 44.29N 98.04W
04/21/2007 E1.00 INCH BEADLE SD EMERGENCY MNGR
HAIL COVERNING GROUND.
0835 PM HAIL 5 SE CAVOUR 44.32N 97.97W
04/21/2007 E0.88 INCH BEADLE SD EMERGENCY MNGR
0837 PM HAIL WHITE LAKE 43.73N 98.71W
04/21/2007 E1.75 INCH AURORA SD STORM CHASER
0842 PM HAIL IROQUOIS 44.37N 97.85W
04/21/2007 E0.88 INCH KINGSBURY SD FIRE DEPT/RESCUE
0844 PM HAIL 5 S WHITE LAKE 43.66N 98.71W
04/21/2007 E1.00 INCH AURORA SD TRAINED SPOTTER
0846 PM HAIL 2 E FORESTBURG 44.02N 98.07W
04/21/2007 E0.75 INCH SANBORN SD STORM CHASER
ALSO REPORTED A FUNNEL CLOUD
0856 PM TORNADO 5 NE CARTHAGE 44.22N 97.64W
04/21/2007 KINGSBURY SD LAW ENFORCEMENT
DEBRIS CIRCULATING AT THE GROUND.
0859 PM HAIL DE SMET 44.39N 97.55W
04/21/2007 E0.75 INCH KINGSBURY SD EMERGENCY MNGR
0902 PM HAIL 20 SE CHAMBERLAIN 43.60N 99.04W
04/21/2007 E1.00 INCH BRULE SD LAW ENFORCEMENT
0925 PM HAIL 9 S KIMBALL 43.62N 98.96W
04/21/2007 E0.75 INCH BRULE SD PUBLIC
0925 PM HAIL 7 NW MITCHELL 43.80N 98.13W
04/21/2007 M1.00 INCH DAVISON SD TRAINED SPOTTER
0930 PM HAIL 3 WNW MITCHELL 43.75N 98.09W
04/21/2007 M1.00 INCH DAVISON SD TRAINED SPOTTER
0940 PM HAIL 5 NNW FEDORA 44.08N 97.83W
04/21/2007 E0.88 INCH MINER SD TRAINED SPOTTER
0948 PM HAIL CARTHAGE 44.17N 97.71W
04/21/2007 E0.75 INCH MINER SD TRAINED SPOTTER
&&
TRMLocal storm report, Apr 21, 10:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 PM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 7 WNW HARRISON 43.48N 98.66W
04/21/2007 E1.25 INCH DOUGLAS SD PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL 5 NW OF NEW HOLLAND.
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:08 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 42 min |
| Apr 21, 7:09 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 36 min |
| Apr 21, 7:20 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 55 min |
| Apr 21, 7:39 PM CDT | Tornado Warning | FSD | Aurora | 36 min |
| Apr 21, 7:41 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 34 min |
| Apr 21, 7:46 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 29 min |
| Apr 21, 7:50 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 40 min |
| Apr 21, 7:54 PM CDT | Severe Thunderstorm Warning | FSD | Brule | 51 min |
| Apr 21, 7:58 PM CDT | Tornado Warning | FSD | Davison | 20 min |
| Apr 21, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 38 min |
| Apr 21, 8:18 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 42 min |
| Apr 21, 8:25 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 50 min |
| Apr 21, 8:25 PM CDT | Tornado Warning | FSD | Aurora | 35 min |
| Apr 21, 8:30 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 30 min |
| Apr 21, 8:45 PM CDT | Tornado Warning | FSD | Kingsbury | 45 min |
| Apr 21, 9:06 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix | 39 min |
| Apr 21, 9:09 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 36 min |
| Apr 21, 9:13 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 47 min |
| Apr 21, 9:29 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 46 min |
| Apr 21, 9:35 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury, Miner | 40 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.